# SDR ASAA2014071908589

- Difficulty date: July 19, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 21,494 hours, 6,469 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PRACTICE CAT III AUTOLAND, AUTOPILOT DISCONNECTED AT 2200 FT.  ACFT GROUNDED.  ACCOMPLISHED DFCS FAULT REVIEW AND LAND VERIFY TEST BITES 20 & 49.  NO DEFECTS.  ACFT REMAINS CATIIIA AUTOLAND + HGS QUALIFIED.  VERIFIED LWMP PLACARD STATUS SCREW REFLECTS SAME.
